Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 222

All articles in this issue are freely accessible.

Singularities in the nilpotent scheme of a classical group
Wim Hesselink.
Trans. Amer. Math. Soc. 222 (1976), 1-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0429875
Classification theory of abelian groups. I. Balanced projectives
R. B. Warfield.
Trans. Amer. Math. Soc. 222 (1976), 33-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422455
Interposition and lattice cones of functions
Jörg Blatter and G. L. Seever.
Trans. Amer. Math. Soc. 222 (1976), 65-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438094
Centralisers of $C^{∞}$ diffeomorphisms
Boyd Anderson.
Trans. Amer. Math. Soc. 222 (1976), 97-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423424
Holomorphic convexity of compact sets in analytic spaces and the structure of algebras of holomorphic germs
William R. Zame.
Trans. Amer. Math. Soc. 222 (1976), 107-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425179
Principal co-fiber bundles
Elyahu Katz.
Trans. Amer. Math. Soc. 222 (1976), 129-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425963
On the blocks of $GL(n,q)$. I
Jørn B. Olsson.
Trans. Amer. Math. Soc. 222 (1976), 143-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457544
Algebras of functions on semitopological left-groups
John F. Berglund and Paul Milnes.
Trans. Amer. Math. Soc. 222 (1976), 157-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422998
On Kolmogorov’s inequalities $f_{p} ≤C_{p}$, $f_{1}$, $0<p<1$
Burgess Davis.
Trans. Amer. Math. Soc. 222 (1976), 179-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422983
A Paley-Wiener theorem for locally compact abelian groups
Gunar E. Liepins.
Trans. Amer. Math. Soc. 222 (1976), 193-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430679
$T$ measure of Cartesian product sets. II
Lawrence R. Ernst.
Trans. Amer. Math. Soc. 222 (1976), 211-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422587
Universal properties of Prym varieties with an application to algebraic curves of genus five
Leon Masiewicki.
Trans. Amer. Math. Soc. 222 (1976), 221-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422289
Asymmetric maximal ideals in $M(G)$
Sadahiro Saeki.
Trans. Amer. Math. Soc. 222 (1976), 241-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415201
The Mackey problem for the compact-open topology
Robert F. Wheeler.
Trans. Amer. Math. Soc. 222 (1976), 255-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425593
Finite groups with prime $p$ to the first power
Zon I Chang.
Trans. Amer. Math. Soc. 222 (1976), 267-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0427464
Effective lower bounds for some linear forms
T. W. Cusick.
Trans. Amer. Math. Soc. 222 (1976), 289-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422173
The module of indecomposables for finite $H$-spaces
Richard Kane.
Trans. Amer. Math. Soc. 222 (1976), 303-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423341
An approximation theory for generalized Fredholm quadratic forms and integral-differential equations
J. Gregory and G. C. Lopez.
Trans. Amer. Math. Soc. 222 (1976), 319-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423024
Weak bases and metrization
Harold W. Martin.
Trans. Amer. Math. Soc. 222 (1976), 337-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423311
Frobenius calculations of Picard groups and the Birch-Tate-Swinnerton-Dyer conjecture
Raymond T. Hoobler.
Trans. Amer. Math. Soc. 222 (1976), 345-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437529
$SK_{1}$ of $n$ lines in the plane
Leslie G. Roberts.
Trans. Amer. Math. Soc. 222 (1976), 353-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422278
Sobolev inequalities for weight spaces and supercontractivity
Jay Rosen.
Trans. Amer. Math. Soc. 222 (1976), 367-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425601
Characterizations of continua in which connected subsets are arcwise connected
E. D. Tymchatyn.
Trans. Amer. Math. Soc. 222 (1976), 377-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423318
Stability theorems in shape and pro-homotopy
David A. Edwards and Ross Geoghegan.
Trans. Amer. Math. Soc. 222 (1976), 389-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423347
Erratum to: “The involutions on homotopy spheres and their gluing diffeomorphisms” (Trans. Amer. Math. Soc. 215 (1976), 363–391)
Chao Chu Liang.
Trans. Amer. Math. Soc. 222 (1976), 405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431214